advertisement
Question
Posted by: maurs | 2007/03/26

Sweaty back

Hi I am 70 and had a hysterectamy 5 years ago and am on hormone replacement patches. This summer I am experiencing a terrible sweaty back. It only occurs in hot weather and it not a stress problem. Pls help as this is very embarressing !

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Dear Maurs
Try taking Dixarit twice a day?

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement